MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TRANSFORM SUPER COMPLIANT 4MM X 10MM- US; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

STRYKER NEUROVASCULAR CORK TRANSFORM SUPER COMPLIANT 4MM X 10MM- US; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Catalog Number M003SSC04100
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject balloon was used in a design validation study.During this testing the subject balloon burst immediately after first inflation in the simulation model and so was replaced.
 
Additional Manufacturer Narrative
2/2 reports.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B1 adverse event/product problem - corrected - no product problem.H1 type of reportable event - corrected - no malfunction.D9 product available to stryker- updated.D9 returned to manufacturer on- updated.H3 device evaluated by mfg ¿updated.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The device was returned, and the lot number was confirmed with the packaging returned with the device.During visual inspection, there were no visual anomalies noted to the returned subject balloon device.During functional inspection, the device was flushed and a demonstration guidewire was advanced without difficulties.The balloon was then inflated and deflated without any issues.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was not confirmed based on analysis.The device met specification when received for complaint investigation.Additional information provided by the customer indicated the correct inflation medium was used to inflate the balloon as per the dfu.A 3ml syringe was used to inflate the balloon.The device was inflated to nominal pressure.The balloon was able to be successfully inflated/deflated during preparation.70% contrast was used.There was no resistance encountered during the guidewire insertion and no resistance encountered during inserting the balloon through catheter.The catheter was flushed to facilitate guidewire insertion.The device was returned for analysis and no visual anomalies were noted with the returned subject balloon device.The balloon catheter was flushed and a demonstration guidewire was advanced to the distal tip without difficulties.The balloon was then inflated and deflated without any issues.The as reported event of balloon burst/ruptured during use was not confirmed during product analysis.Since the issue included a returned product review (visual, physical, and/or performance testing) which showed no evidence of either the alleged issue(s) or any defect which could have contributed to the event, an assignable cause of not confirmed will be assigned to the as reported event of balloon burst/ruptured during use.The as analyzed event of device within specifications will be assigned to this investigation.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
TRANSFORM SUPER COMPLIANT 4MM X 10MM- US
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key19133972
Report Number3008881809-2024-00170
Device Sequence Number17323960
Product Code MJN
UDI-Device Identifier07613327004502
UDI-Public07613327004502
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122576
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2024
Device Catalogue NumberM003SSC04100
Device Lot Number23593031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer05/28/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRANSEND EX GUIDEWIRE (STRYKER).
Patient SexUnknown